Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1974, Volume 23, Issue 4, Pages 509–519
DOI: https://doi.org/10.1070/SM1974v023n04ABEH002183
(Mi sm3732)
 

This article is cited in 3 scientific papers (total in 3 papers)

On unconditional convergence in the space L1

B. S. Kashin
References:
Abstract: The paper contains a proof of the following
Theorem. {\it Suppose k=1fk(x) converges unconditionally in L1[0,1]. Then for any ε>0 there exists a set Eε[0,1], μEε>1ε, such that k=1fk(x) converges unconditionally in Lq(Eε) for every q<2.}
This result is obtained as a corollary of a more general theorem.
Bibliography: 2 titles.
Received: 14.06.1973
Bibliographic databases:
Document Type: Article
UDC: 517.52
MSC: 40A05, 46E30
Language: English
Original paper language: Russian
Citation: B. S. Kashin, “On unconditional convergence in the space L1”, Math. USSR-Sb., 23:4 (1974), 509–519
Citation in format AMSBIB
\Bibitem{Kas74}
\by B.~S.~Kashin
\paper On unconditional convergence in the space~$L_1$
\jour Math. USSR-Sb.
\yr 1974
\vol 23
\issue 4
\pages 509--519
\mathnet{http://mi.mathnet.ru/eng/sm3732}
\crossref{https://doi.org/10.1070/SM1974v023n04ABEH002183}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=385537}
\zmath{https://zbmath.org/?q=an:0321.28005}
Linking options:
  • https://www.mathnet.ru/eng/sm3732
  • https://doi.org/10.1070/SM1974v023n04ABEH002183
  • https://www.mathnet.ru/eng/sm/v136/i4/p540
  • This publication is cited in the following 3 articles:
    1. I. V. Limonova, “Dense weakly lacunary subsystems of orthogonal systems and maximal partial sum operator”, Sb. Math., 214:11 (2023), 1560–1584  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. I. V. Limonova, “Existence of dense subsystems with lacunarity property in orthogonal systems”, Russian Math. Surveys, 77:5 (2022), 952–954  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Orno P., “Unconditionally Converging Series in Lp”, Proc. Amer. Math. Soc., 59:2 (1976), 252–254  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:493
    Russian version PDF:141
    English version PDF:17
    References:75
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025